Translator Disclaimer
2012 On the Convergence of Iterative Processes for Generalized Strongly Asymptotically ϕ -Pseudocontractive Mappings in Banach Spaces
Vittorio Colao
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/563438

Abstract

We prove the equivalence and the strong convergence of iterative processes involving generalized strongly asymptotically ϕ -pseudocontractive mappings in uniformly smooth Banach spaces.

Citation

Download Citation

Vittorio Colao. "On the Convergence of Iterative Processes for Generalized Strongly Asymptotically ϕ -Pseudocontractive Mappings in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/563438

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1295.47078
MathSciNet: MR2854976
Digital Object Identifier: 10.1155/2012/563438

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top